# SDR SWAA2022053196967

- Difficulty date: April 22, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE LOCATED AT LEVEL ORSS261 TRAILING EDGE AT LT WING 2022-207040 / [01] REPLACED CORRUGATED PLATE LOCATED AT LEVEL ORSS261 TRAILING EDGE AT LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-20-01 AND DWG 115A2001-59 SHEET 29 REV -;[02] REPLACED CORRUGATED PLATE LOCATED AT LEVEL ORSS261 TRAILING EDGE AT LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-20-01 AND DWG 115A2001-59 SHEET 29 REV -
